Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the analog of Littlewood's problem in power series fields


Author: R. T. Bumby
Journal: Proc. Amer. Math. Soc. 18 (1967), 1125-1127
MSC: Primary 10.34
MathSciNet review: 0217021
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.34

Retrieve articles in all journals with MSC: 10.34


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0217021-5
Article copyright: © Copyright 1967 American Mathematical Society